advertisement
Question
Posted by: Alexa | 2011/02/25

Osteoarthritis and calcium

I have arthritis in my hands ( I am 59 years old) and someone has mentioned that it might be exacerbated by the calcium supplement I am taking. is this so? and if so what should I be doing to counteract this?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Alexa

Calcium will not aggrevate your arthritis and is in fact necessary to prevent osteoarthritis. Refer to the following link regarding arthritis: http://en.wikipedia.org/wiki/Arthritis

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement